Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Taylor series coefficients of the HP-polynomial as an invariant for links in the solid torus

PP: 203-208
Author(s)
K. Bataineh,
Abstract
We show that the coe▒cients of a reformulation of a Taylor series expansion of the Hoste and Pryzyticki polynomial are Vassiliev invariants. We also show that many other reformulations of the Taylor series expansion have coe▒cients that are Vassiliev invariants. We charecterize the »rst two coe▒cients b1 0(t) and bL 1 (t) for one of these expan- sions. Moreover, the second coe▒cient bL 1 (t); which is a type-one Vassiliev invariant, is given two explicit computational formulas, which are easy to calculate. bL 1 (t) is used to give a lower bound for the crossing number of a knot of zero winding number in the solid torus.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved